# SDR SWAA2023051749129

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,221 hours, 9,557 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LEFT INBD FLASHLIGHT DOES NOT TEST<[01] RE-INSTALLED AFT GALLEY LEFT I/B FLASHLIGHT CORRECTLY ON BASE PER AMM 25-64-00. OPS. CK GOOD
